# SDR ASAA2020020332060

- Difficulty date: January 31, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 48,637 hours, 14,474 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037710
- Condition: Detached
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER AISLE O/W EMERGENCY EXIT SIGN LENS (CENTER LINE) FOUND ON SEAT. GROUNDED - YES. INSPECTED LIGHT ASSY NO DEFECTS NOTED. REINSTLD LENS. OPS CK OK.
